Untersuchungen über Systeme integrierbarer Funktionen

Friedrich Riesz

Mathematische Annalen (1910)

  • Volume: 69, page 449-497
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Riesz, Friedrich. "Untersuchungen über Systeme integrierbarer Funktionen." Mathematische Annalen 69 (1910): 449-497. <http://eudml.org/doc/158473>.

author = {Riesz, Friedrich},
journal = {Mathematische Annalen},
pages = {449-497},
title = {Untersuchungen über Systeme integrierbarer Funktionen},
url = {http://eudml.org/doc/158473},
volume = {69},
year = {1910},

AU - Riesz, Friedrich
TI - Untersuchungen über Systeme integrierbarer Funktionen
JO - Mathematische Annalen
PY - 1910
VL - 69
SP - 449
EP - 497
UR - http://eudml.org/doc/158473
ER -

Citations in EuDML Documents

  1. Nelson Merentes, Sergio Rivas, On characterization of the Lipschitzian composition operator between spaces of functions of bounded p -variation
  2. Jin Cai Wang, Sequentially compact sets in a class of generalized Orlicz spaces
  3. Guido Stampacchia, The spaces ( p , λ ) , N ( p , λ ) and interpolation
  4. Francy Armao, Dorota Głazowska, Sergio Rivas, Jessica Rojas, Uniformly bounded composition operators in the banach space of bounded (p, k)-variation in the sense of Riesz-Popoviciu
  5. L. Kantorovitch, B. Vulich, Sur la représentation des opérations linéaires
  6. Jean-Luc Dorier, Genèse des premiers espaces vectoriels de fonctions

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.